# SDR CALA9900718

- Difficulty date: June 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 252005
- Condition: Blown
- Location: L2 Doorway
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE EMERGENCY EXIT SIGN OVER L-2 DOOR INOPERATIVE.  MAINTENANCE REPLACED A BLOWN FUSE IN THE BATTERY PACK AND OPERATION CHECKED GOOD.
